# SDR ASAA2019043029204

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 24,185 hours, 7,903 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Boss
- Part number: 3401001010
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE B6-B7 FAN FRAME SHROUD TEST BOSS IS LOOSE AT TWO O'CLOCK AFT FACING FORWARD. GROUNDED - YES. REMOVED AND REINSTALLED BOSS ASSY AT 2 O'CLOCK POSITION ON NR 2 ENG. REF SHOP MANUAL 72-23-31. NO DAMAGE NOTED ON THE FAN CASE. INSTALLED AFT ACOUSTIC PANEL REF AMM 72-23-02-400-801-F00 THROUGH STEP E.(1)(K)1)D). COMPLETED INSTALLATION OF AFT ACOUSTICAL PNL. REF AMM TASK 72-23-02-400-801-F00.
